HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 in the thick of it

View previous topic View next topic Go down 
AuthorMessage
sammyjo
Member
Member
avatar


PostSubject: in the thick of it    Sat Oct 20, 2012 8:25 pm

as u all know i have been suffering from IIH for 10 years and i am expecting my first shunt shortly
but i got rushed into hospital last week for 7 days due to agony head ache so had LP and got an infection in the LP site aftewards, was but on IV antibiotic drip and morpheen. if that was not bad enough they found somethimg wrong with my blood my red blood cells are too high which means my blood is too thick, my nurolagagist says it is expect with IIH so dont be surprised if u get told u have it. i am back at home now with morpeen due to the fact that my fluid went straight back up 3 days after my LP due to the infection so i am how you might so getting REALLY p****d off x x [You must be registered and logged in to see this image.][You must be registered and logged in to see this image.][You must be registered and logged in to see this image.]
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: in the thick of it    Mon Oct 22, 2012 7:42 pm

I'm so sorry!!! I completely understand your frustration..it's hard to be positive when you can barely function and everything you do seems to make things worse! I hope they have a plan or time frame in mind, so you're not just living in limbo..we spend too much time in the "hurry up and wait" zone!

Just try to take care of yourself the best you can. Drink plenty of fluids to help flush out your system and help w/ healing. Also try to get some rest and relax. I know it's ridiculous, but it helps..stress increases muscle tension, which increases pain. Oh, and breathe..I also found that I tend to hold my breath when I'm in pain, which also increases pain..oxygen also helps w/ healing! Cold packs can help w/ swelling on the puncture site and heat can help w/ muscle tension. You also may try laying at an angle..it's trial and error, but can really help if you find the right spot. Sorry, I'm just trying to think of things that have helped me over the years..hopefully something here will help you too!

I hope you're feeling better soon!!!
[You must be registered and logged in to see this image.]
Julie
Back to top Go down
Wylee
Member
Member
avatar


PostSubject: Re: in the thick of it    Wed Oct 24, 2012 8:28 pm

Julie gave you lots of good ideas. Do see what works. Be sure to keep a symptoms log. It would make it easier to keep track of what you tried and the results.
Good luck.
Back to top Go down
sammyjo
Member
Member
avatar


PostSubject: Re: in the thick of it    Wed Oct 31, 2012 8:14 pm

thank you julie i have tried almost all the things on ur list at some point or another over the past 10 yrs its just good to have the support and understanding from people who actualy get it and not just say they do x x [You must be registered and logged in to see this image.]
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: in the thick of it    Fri Nov 02, 2012 2:59 pm

Any time..I hope you're feeling better!!!
Back to top Go down
Wylee
Member
Member
avatar


PostSubject: Re: in the thick of it    Fri Nov 02, 2012 4:58 pm

Seems the old saying "when it rains it pours" applies here. But, maybe, just maybe, all this happened so that your docs would find the blood issue before you underwent surgery. Sometimes the universe works in strange ways!
I hope you are feeling better by now and are back on track.
Back to top Go down
sammyjo
Member
Member
avatar


PostSubject: Re: in the thick of it    Fri Nov 02, 2012 9:40 pm

yeah thats true i am VERY thankful that they found the blood thing b4 i go under. my nurolagist said that i wont really feel comftable till after my shunt because my fluid id up but he realy dosent wont to do another LP coz of the infection i got last time but they have sent me home with morpeen and an mixture of meany other pain meds and they have upped my IIH meds (frusimide and toprimate) x
Back to top Go down
sammyjo
Member
Member
avatar


PostSubject: Re: in the thick of it    Fri Nov 16, 2012 1:31 am

15 november took my lorazapam 2mg at 10 its now 1;30 in thr morning all i feel is double vision and wooshy ears and a head ache AAAHHHHH
Back to top Go down
Wylee
Member
Member
avatar


PostSubject: Re: in the thick of it    Fri Nov 16, 2012 7:24 am

Ugh!! What a nightmare. Hopefully it won't be much longer and you will have the surgery, get a long lasting shunt and all this will be just a bad memory............
Back to top Go down
sammyjo
Member
Member
avatar


PostSubject: Re: in the thick of it    Fri Nov 16, 2012 9:34 am

that sounds like a really good fantasy x x
Back to top Go down
Sponsored content




PostSubject: Re: in the thick of it    

Back to top Go down
 

in the thick of it

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Group Huddle-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Free forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum